# SDR AALA202204180585

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737
- Aircraft serial: 40763
- Aircraft time: 32,813 hours, 13,609 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. SECURED LOOSE FASTENER ON DOOR EDGE. OPERATIONAL CHECK GOOD.
